# SDR IPXA10559484

- Difficulty date: March 29, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1790-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  APU INLET TO FUSELAGE SKIN CONTACT AREA IS CORRODED AT NUTPLATES BS 1790 TO 1820.  FOUND AREAS TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-07-1A, SRM 53-00-03-1A, SRM 51-40-02, SRM 51-40-05.
